Eigenvalues estimates for the Dirac operator in terms of Codazzi tensors
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 365-373
Printed June 1, 2008
Thomas Friedrich and Eui Chul Kim
Abstract : We prove a lower bound for the first eigenvalue of the Dirac operator on a compact Riemannian spin manifold depending on the scalar curvature as well as a chosen Codazzi tensor. The inequality generalizes the classical estimate from [2].
Keywords : Dirac operator, eigenvalues, Codazzi tensors
MSC numbers : Primary 53C25; Secondary 53C27
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd